Tiazac

USER REVIEWS

Comment from: 55-64 Female less than 1 month Patient Published: June 29

No side effects from this drug.

Comment from: TiazaceXC 180 mg 65-74 Female 1 to less than 2 years Caregiver Published: February 12

Chronic coughing have been taking it for 2 years have been coughing for 2 years was taking Monocor before

Comment from: Senior 55-64 Female less than 1 month Patient Published: November 29

I noticed that I have constipation and weigh gain.

Related Reading: constipation

Comment from: villy 75 or over Male less than 1 month Patient Published: August 18

High BP remains the same. Tightness in chest unchanged. Essential tremor of fingers and hands has markedly worsened during the three weeks I have been taken it. Will see my MD to go back or try something else.

Comment from: gillian 65-74 Female 1 to 6 months Patient Published: January 17

While it seems to be effective I have developed a terrible metallic taste in my mouth which makes my food taste awful and drinking water almost unbearable.

Comment from: mrs.depp 35-44 Female 1 to 6 months Patient Published: October 18

I was just diagnosed with high blood pressure and was given Tiazac XC. I had major side effects including non-stop dizziness, heartburn, migraines and nausea. I was on the medication for 7 weeks and finally stopped because I was miserable. Definitely not the right medication for me.

Related Reading: high blood pressure | tiazac | dizziness

Comment from: Linda 55-64 Female less than 1 month Patient Published: November 07

I was taking this medication for 10 days and then developed a hive like rash. It ended up covering most of my body with raised welts on my arms, chest, and face. Discontinued taking drug but ended up in hospital. Was given a large dose of anithistamine. It has been 4 days and I still have the rash all over my body but not as severe.

Comment from: millie 65-74 Female Patient Published: June 15

Have taken the medication for about 8 years. Only side effect seems to be a constant tingling in my fingers.

Comment from: Amanda 25-34 Female less than 1 month Patient Published: March 09

I was put on Tiazac for high blood pressure and a hyper left ventricle. Tiazac has worked immensely in lowering my heart rate. It use to be 150 beats per minute now it is 80 -100 beat per minute which is normal. I am studying to be an LPN so I want my heart to be in good condition and last a good many years!

Related Reading: tiazac | high blood pressure

Comment from: janice2805 55-64 Female 1 to less than 2 years Patient Published: August 21

I had to increase it to 240 mg and do notice the strong urine odor (periodically). Does anyone else have problems w/thinning hair?

Comment from: 25-34 Male 1 to 6 months Patient Published: February 04

This drug is awesome. I love drugs.

Comment from: 25-34 Male 1 to 6 months Patient Published: February 04

This drug is awesome. I love drugs.

Comment from: 25-34 Male 1 to 6 months Patient Published: February 04

This drug is awesome. I love drugs.

Comment from: 25-34 Male 1 to 6 months Patient Published: February 01

This drug is awesome. I love drugs.

Comment from: byron 75 or over Male 1 to less than 2 years Patient Published: August 25

it helps reduce blood pressure

Comment from: Bill Female less than 1 month Patient Published: March 12

Immediate onset of major and minor side effects. Including Diarrhea, nausea, headache,lowered heart rate,bloating and tireness

Related Reading: diarrhea | headache

Comment from: nana 65-74 Female 1 to less than 2 years Patient Published: February 08

Has anyone else experienced a strong odor in urine when taking this medication? It was evident only when my cardiologist increased my dosage from 120 mg to 240 mg.

Comment from: eve 55-64 Female 1 to 6 months Patient Published: December 20

Still fib all over even taking drug?

Comment from: valborders 65-74 Female Patient Published: December 20

been on this for several years for high blood presure and it does work with little or no side effects.

Comment from: connielouie 65-74 Female 10 years or more Patient Published: February 25

I was on a lot of hig blood pressure medicines and I had lots of side effects. I was started on this one and I have not had any problems since

SLIDESHOW

How to Lower Blood Pressure: Exercise Tips See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors